Calculus of Variations and Geometric Measure Theory

G. Bellettini - C. Mantegazza - M. Novaga

Singular Perturbations of Mean Curvature Flow

created on 19 Jul 2004
modified on 04 Jun 2013


Published Paper

Inserted: 19 jul 2004
Last Updated: 4 jun 2013

Journal: J. Diff. Geom.
Volume: 75
Number: 3
Pages: 403-431
Year: 2007


We introduce a regularization method for mean curvature flow of a submanifold of arbitrary codimension in the Euclidean space, through higher order equations. We prove that the regularized problems converge to the mean curvature flow for all times before the first singularity.